# SDR AALA202010209025

- Difficulty date: October 12, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LEFT SILL AT FR 68 AND STR 23L MEASURING L=0.753 IN, W=0.662 IN, D=0.063 IN.  REMOVED AND REPLACED SILL, IAW SRM A321 53-41-14-300-001 REPAIR PRINCIPLE 5 FIG 001 SHEET 3.
